I have somehow developed an addiction to diphenhydramine and I'm taking 20-40 a day. I'm beginning to become concerned about whether or not A) taking that many all at once or B) dosing like that for a long period of time will cause death. Obviously the simplest answer is to just stop doing it but I'm still curious about the answer to my question.
yes as well as decreased sperm count, respiratory problems, kidney failure and rectal bleeding. I know you can trip off Benadryl but it is more of a feverish hallucination then a trip. Please take my advice and start smoking heroin instead, much better high.h
Do you feel a sharp pain like a needle stab in your lower back? Without saying to much, I have a similar affliction as you and I'm trying to figure out what the long term consequences are as well. I also sometimes feel like my lower left back is on fire. I don't know if I'm causing nerve damage or kidney damage either. I'm actually glad I'm not the only one who does this. Also, do you have a history of depression or mental illness? I'm not asking to be rude, I'm just looking for more similarities.
my mother died from toxic levels of benadryl. so yes. I would find my mother in a trance like state ripping her clothes off cus her skin was on fire. She was very depressed and had a long history of battling mental illness. Why benadryl? Why not nyquil? sudafed?
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.